|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|389068||661077||2016||16 صفحه PDF||سفارش دهید||دانلود رایگان|
A construction of a fuzzifying topology induced by a strong fuzzy metric is presented. Properties of this fuzzifying topology, in particular, its convergence structure are studied. Our special interest is in the study of the relations between products of fuzzy metrics and the products of the induced fuzzifying topologies.
Journal: Fuzzy Sets and Systems - Volume 300, 1 October 2016, Pages 24–39